# SDR CALA9700299

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77204
- Make and model: Boeing 737130
- Aircraft serial: 19021
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermo Valve
- Part number: 12924011
- Condition: Inoperative
- Location: Right
- Part time: 4,052 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE RT PACKED TRIPPED AT 6,000 FEET LEAVING EWR AND SMOKE BEGAN TO ENTER THE CABIN.  SHORTLY AFTERWARDS THE BLEED TRIPPED.  THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  THE 450 DEGREE THERMO VALVE WAS REMOVED AND REPLACED, AN ENGINE BLEED AIR COMPRESSION TEST WAS PERFORMED IAW MM 21-11-0.  THE ENGINES WERE RUN FULL POWER WITN NO PACK OR BLEED TRIP OR SMOKE.
